American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information   
View Article: PDF

[2] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[3] Itaï\ Ben Yaacov, Alexander Berenstein and Julien Melleray. Polish topometric groups. Trans. Amer. Math. Soc. 365 (2013) 3877-3897.
Abstract, references, and article information   
View Article: PDF

[4] S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak. Finite rank Bratteli diagrams: Structure of invariant measures. Trans. Amer. Math. Soc. 365 (2013) 2637-2679.
Abstract, references, and article information   
View Article: PDF

[5] Dan P. Guralnik and Eric L. Swenson. A `transversal' for minimal invariant sets in the boundary of a CAT(0) group. Trans. Amer. Math. Soc. 365 (2013) 3069-3095.
Abstract, references, and article information   
View Article: PDF

[6] Milton Cobo, Carlos Gutierrez and Jaume Llibre. Flows without wandering points on compact connected surfaces. Trans. Amer. Math. Soc. 362 (2010) 4569-4580. MR 2645042.
Abstract, references, and article information   
View Article: PDF

[7] Hiroki Matui. Torsion in coinvariants of certain Cantor minimal $\mathbb {Z}^2$-systems. Trans. Amer. Math. Soc. 360 (2008) 4913-4928. MR 2403709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Q. Yingst. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008) 1103-1131. MR 2346485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Randall Dougherty, R. Daniel Mauldin and Andrew Yingst. On homeomorphic Bernoulli measures on the Cantor space. Trans. Amer. Math. Soc. 359 (2007) 6155-6166. MR 2336321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonios Manoussos and Polychronis Strantzalos. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Trans. Amer. Math. Soc. 359 (2007) 5593-5609. MR 2327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frédéric Bayart and Sophie Grivaux. Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006) 5083-5117. MR 2231886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Siddhartha Bhattacharya. Expansiveness of algebraic actions on connected groups. Trans. Amer. Math. Soc. 356 (2004) 4687-4700. MR 2084394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Julio C. Rebelo. Subgroups of $\operatorname{Diff}^{\infty}_+ (\mathbb S^1)$ acting transitively on $4$-tuples. Trans. Amer. Math. Soc. 356 (2004) 4543-4557. MR 2067133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alica Miller and Joseph Rosenblatt. Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. Amer. Math. Soc. 356 (2004) 4909-4929. MR 2084405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David B. Ellis, Robert Ellis and Mahesh Nerurkar. The topological dynamics of semigroup actions. Trans. Amer. Math. Soc. 353 (2001) 1279-1320. MR 1806740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1